# SDR ASAA201805164630

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 21,671 hours, 7,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501191
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITION PANEL HAS PUNCTURE BETWEEN BS 500C AND 500D.  ACFT GROUNDED. DAMAGE CUT-OUT AND REPAIRED IAW SRM 53-00-53-2R-5, SOPM 20-41-02, SRM 51-20-01, AND SRM 51-40-02.
